# SDR TRBA2008036

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 25,385 hours, 24,289 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Psu
- Part number: S2521658700000
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FROM PASSENGER READING LIGHT AT 5AB.  FLIGHT DIVERTED TO MIA FROM FLL.  REMOVED AND REPLACED PSU (PASSENGER SERVICE UNIT) AT SEAT 5AB.  PERFORMED OPT CK IAW JIC NR 25-23-22 RAI 10000.
